MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/52
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up visit in the clinic.The transmissions showed that the right atrial (ra) lead exhibited noise oversensing, which resulted in pacing inhibition and episodes of inappropriate mode switching.Programming changes were made.The ra lead was connected to the new pacemaker during the device downgrade procedure on (b)(6) 2026.The patient remained in stable condition before, during, and after the procedure.
 
Additional Manufacturer Narrative
Correction: the correct usi number should have been (b)(4), rather than (b)(4).The correct event description in b5 should have been "it was reported that the patient presented for a follow up visit in the clinic.The transmissions showed that the right atrial (ra) lead exhibited noise oversensing, which resulted in pacing inhibition and episodes of inappropriate mode switching.During the device downgrade procedure on (b)(6) 2026.The ra lead was connected to the new pacemaker and programming changes were made.The patient remained in stable condition before, during, and after the procedure.", rather than "it was reported that the patient presented for a follow-up visit in the clinic.The transmissions showed that the right atrial (ra) lead exhibited noise oversensing, which resulted in pacing inhibition and episodes of inappropriate mode switching.Programming changes were made.The ra lead was connected to the new pacemaker during the device downgrade procedure on (b)(6) 2026.The patient remained in stable condition before, during, and after the procedure.".
 
Event or Problem Description
It was reported that the patient presented for a follow up visit in the clinic.The transmissions showed that the right atrial (ra) lead exhibited noise oversensing, which resulted in pacing inhibition and episodes of inappropriate mode switching.During the device downgrade procedure on (b)(6) 2026.The ra lead was connected to the new pacemaker and programming changes were made.The patient remained in stable condition before, during, and after the procedure.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24762584
Report Number2017865-2026-06794
Device Sequence Number10157243
Product Code NVN
UDI-Device Identifier05414734501699
UDI-Public(01)05414734501699(10)3197887(17)130930
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number1882TC/52
Device Lot Number3197887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA LEAD.; FORTIFYASSURA DR ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale